# SDR CALA2018012700359

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 64,151 hours, 22,156 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part serial: 0967
- Condition: Out Of Limits
- Location: Cockpit
- Part time: 50,340 hours, 18,829 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ALT APPEARS TO BE OUT OF LIMITS. REMOVED AND REPLACED STBY ALTIMETER PER AMM 34-13-01.
